Unified-like product of monoids and its regularity property
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1113-1125
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We first define a new monoid construction (called unified-like product $O\mathbin {\Diamond _{\Omega }}J$) under a unified product $O\bowtie J$ and the Schützenberger product $O\mathbin {\Diamond } J$. We investigate whether this algebraic construction defined with operations of the unified and Schützenberger product specifies a monoid or not. Then, we obtain a presentation of this new product for any two monoids. Finally, we define the necessary and sufficient conditions for $O\mathbin {\Diamond _{\Omega }}J$ to be regular.
We first define a new monoid construction (called unified-like product $O\mathbin {\Diamond _{\Omega }}J$) under a unified product $O\bowtie J$ and the Schützenberger product $O\mathbin {\Diamond } J$. We investigate whether this algebraic construction defined with operations of the unified and Schützenberger product specifies a monoid or not. Then, we obtain a presentation of this new product for any two monoids. Finally, we define the necessary and sufficient conditions for $O\mathbin {\Diamond _{\Omega }}J$ to be regular.
Classification :
16S15, 20D40, 20L05
Keywords: unified product; Schützenberger product; regularity
Keywords: unified product; Schützenberger product; regularity
@article{10_21136_CMJ_2024_0081_24,
author = {K{\i}rm{\i}z{\i} \c{C}etinalp, Esra},
title = {Unified-like product of monoids and its regularity property},
journal = {Czechoslovak Mathematical Journal},
pages = {1113--1125},
year = {2024},
volume = {74},
number = {4},
doi = {10.21136/CMJ.2024.0081-24},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0081-24/}
}
TY - JOUR AU - Kırmızı Çetinalp, Esra TI - Unified-like product of monoids and its regularity property JO - Czechoslovak Mathematical Journal PY - 2024 SP - 1113 EP - 1125 VL - 74 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0081-24/ DO - 10.21136/CMJ.2024.0081-24 LA - en ID - 10_21136_CMJ_2024_0081_24 ER -
%0 Journal Article %A Kırmızı Çetinalp, Esra %T Unified-like product of monoids and its regularity property %J Czechoslovak Mathematical Journal %D 2024 %P 1113-1125 %V 74 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0081-24/ %R 10.21136/CMJ.2024.0081-24 %G en %F 10_21136_CMJ_2024_0081_24
Kırmızı Çetinalp, Esra. Unified-like product of monoids and its regularity property. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1113-1125. doi: 10.21136/CMJ.2024.0081-24
Cité par Sources :